# SDR WTAA970072

- Difficulty date: May 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 798
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Oil Line
- Part number: 1379305A103
- Condition: Loose
- Location: Rt Engine
- Stage of operation: UK
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FAT - EN ROUTE SFO TO BFL, AIRCRAFT DIVERTED TO FAT DUE TO REPORTED RIGHT ENGINE LOW OIL PRESSURE INDICATION.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND FITTING ON OIL SUPPLY LINE LOOSE.  TIGHTENED B-NUT.  PERFORMED ENGINE RUN. LEAK CHECK AND OIL PRESSURE INDICATION NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
